BibTeX record journals/apal/Wojtylak89

download as .bib file

@article{DBLP:journals/apal/Wojtylak89,
  author    = {Piotr Wojtylak},
  title     = {Independent Axiomatizability of Sets of Sentences},
  journal   = {Ann. Pure Appl. Logic},
  volume    = {44},
  number    = {3},
  pages     = {259--299},
  year      = {1989},
  url       = {https://doi.org/10.1016/0168-0072(89)90034-1},
  doi       = {10.1016/0168-0072(89)90034-1},
  timestamp = {Wed, 17 May 2017 14:25:57 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/apal/Wojtylak89},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics